Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 22, Number 1

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Conjugacy of real diffeomorphisms. A survey
A. G. O’Farrell and M. Roginskaya.
St. Petersburg Math. J. 22 (2011), 1-40
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2641079
$L^{p}$-bounded point evaluations for polynomials and uniform rational approximation
J. E. Brennan and E. R. Militzer.
St. Petersburg Math. J. 22 (2011), 41-53
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2641080
The closure of the Hardy space in the Bloch norm
N. M. Galán and A. Nicolau.
St. Petersburg Math. J. 22 (2011), 55-59
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2641081
The power law for the Buffon needle probability of the four-corner Cantor set
F. Nazarov, Y. Peres and A. Volberg.
St. Petersburg Math. J. 22 (2011), 61-72
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2641082
A class of topographical waveguides
V. M. Babich.
St. Petersburg Math. J. 22 (2011), 73-79
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2641083
Homogenization in the Sobolev class $H^{1}(\mathbb R^{d})$ for second order periodic elliptic operators with the inclusion of first order terms
T. A. Suslina.
St. Petersburg Math. J. 22 (2011), 81-162
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2641084
The module of pseudo-rational relations of a quotient divisible group
A. V. Tsarev.
St. Petersburg Math. J. 22 (2011), 163-174
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2641085